User Reviews for Hydroquinone
Also known as: Aclaro, Aclaro PD, Alera, Alphaquin HP, Alustra, Claripel, Complex HQ Plus, Eldopaque, Eldopaque Forte, Eldoquin, Eldoquin Forte, EpiQuin Micro, Esoterica, Esoterica Daytime, Esoterica Nighttime, ...show all 45 brand names
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Hydroquinone.
|Dermatological Disorders||4 reviews||295 medications|
|Summary of Hydroquinone reviews||4 reviews||3.2|
Reviews for Hydroquinone
For Dermatological Disorders: "I used the Obagi Nu Derm System for sun spots in 2007 and had amazing results, no one could believe my age, however because my face had a burning sensation while I was on my computer (weird) I decided to stop using it. Today 8 years later I still get the burning face sensation when I'm on the computer or driving my car during the day even with sunscreen on."
Janie2 (taken for 1 to 2 years) November 12, 2015
|0 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Dermatological Disorders: "I've use products with Hydroquinone for years. I am currently using a brand with 3%. I have a condition called Hyperpigmentation. When I bathe I slough off more skin than most people do. This product removes enough to give the impression that I have beautiful skin and I am often complimented on my skins softness and smoothness. I still have darkness under the arms but not unsightly. My knees, elbows are very dark and my hands are the darker especially the middle joint of each finger and my knuckles. All not unsightly because I use this cream. I am 60 have been mistaken for much younger. I avoid the sun."
jbsilver May 30, 2011
|63 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Dermatological Disorders: "After only four applications of hydroquinone, I developed severe irritation, itching, rash and subsequent brown blotchy spots on my face. My dermatologist said it was not the cream, that I had just not noticed the brown spots before. I definitely had an allergic reaction. Perhaps I am a rare case, but suggest a test patch for everyone. Thank you."
Anonymous July 10, 2009
|77 users found this comment helpful. Did you? Yes No||Report as inappropriate|